# SDR CALA2025032703256

- Difficulty date: March 24, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 68,739 hours, 30,674 cycles
- Engine: Iae V2522A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8080505068
- Part serial: 25200542
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 56,041 hours, 23,958 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 2 COMPRESSOR STALL A T CRZ ALT FL370 ENG 2 STALL ECAM ENG 2 EPR MODE FAULT CREW REPORTED MULTIPLE LOUD BANGS FOLLOWED BY STALL AND EPR MODE ECAM, ENGINE WAS REDUCED TO IDLE & RAN REMAINDER OF FLIGHT AT IDLE. CREW REPORTED ONE MORE LOUD BANG AFTER LANDING PRIOR TO ENGINE SHUTDOWN. NO EXCEEDANCES WERE RECORDED.  ACCOMPLISHED BOROSCOPE INSPECTION OF THE HP COMPRESSOR & REMOVED AND REINSTALLED BOROSCOPE PLUGS ABCD  IAW AMM 72-00-00-200-016B.  EEC REPLACEMENT  REF AMM 73-22-34 AND P5 LINE CHECK PER TSM 73-22-00-810-856-A. ACCOMPLISHED HIGH POWER ASSURANCE TEST IAW AMM 71-00-00-710-013-C. OPS CHECK GOOD, AIRCRAFT OK FOR SERVICE. BORO INSPECTED HPC STAGES 3,4,5,6&7 FOUND NO LIMITING DEFECTS.
